Value Choice® Paracetamol 500 mg tablets are for the reduction of fever and the temporary relief of pain associated with headache, toothache, period pain, arthritis/osteoarthritis, rheumatics, neuralgia, migraine headache, cold and flu symptoms, muscular aches and pains.
Available pack sizes – 20s, 24s
Dose Form – Tablet
Paracetamol 500 mg
Adults and children over 12 years: Take 1 or 2 tablets every 4-6 hours as required, up to 4 times daily. Maximum dose of 8 tablets in 24 hours.
Children 7-12 years: Take 1/2 or 1 tablet every 4-6 hours as required, up to 4 times daily. Maximum dose of 4 tablets in 24 hours.
Do not use with children under the age of 7 years.
Adults: Do not take for more than a few days at a time unless advised by a doctor.
Children & adolescents: Do not give this medicine for longer than 48 hours at a time unless advised by a doctor.
May be taken by people with stomach ulcers, pregnant or breastfeeding mothers, asthmatics who are sensitive to aspirin and NSAID's.
This product is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged use without medical advice could be harmful.
Do not use with other products containing paracetamol, unless advised to do so by a doctor or pharmacist.